MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115310
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2016) is considered to be a best estimate.This mdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2016 ¿ patient was diagnosed with bilateral inguinal hernia and incarcerated umbilical hernia thereby underwent laparoscopic repair with implant of two 3dmax meshes (device 1 and 2) and ventralight st mesh (device 3).Per operative notes, ¿ in the right inguinal area, hernia sac was dissected in a posterior fashion and 3dmax mesh (device 1 ¿ right) was placed in preperitoneal space and secured with sutures.In the left side, similarly hernia sac was removed and another 3dmax mesh (device 2-left) was placed and sutured.The incarcerated umbilical hernia was reduced and defect was closed with sutures.A ventralight st mesh (device 3) was placed into the peritoneal cavity and secured transfascially with sutures and tacks.The fascia was closed and secured with sutures.¿ (b)(6) 2019 - patient was diagnosed with right inguinodynia thereby underwent laparoscopic repair with removal of right groin mesh (device 1) and implant of a synthetic and biological mesh.Per operative notes, ¿omental adhesions were removed and almost all mesh (device 1) was removed and small piece of mesh (device 1) on iliac vessels was left insitu.The fascia was closed with sutures and a piece of biological mesh was placed over the cord structures and another synthetic mesh was placed covering the abdominal wall and sutured.¿ (b)(6) 2019 - patient was diagnosed with left inguinodynia thereby underwent robotic assisted laparoscopic repair with removal of mesh (device 2).Per operative notes, ¿omental adhesions were taken down and mesh (device 2) was excised off from the anterior abdominal wall.The peritoneal defect was closed, flaps were raised and fascia was closed with sutures.¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24376494
Report Number1213643-2026-00157
Device Sequence Number5676541
Product Code FTL
UDI-Device Identifier00801741030727
UDI-Public(01)00801741030727(17)210828(10)HUAW0198
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Catalogue Number0115310
Device Lot NumberHUAW0198
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale